MathSciNet Relay Station
MathSciNet bibliographic data
MR1046522 (91c:17013) 17B56 (17B55)
Lecomte, Pierre B. A.; Roger, Claude Modules et cohomologies des bigèbres de Lie. (French) [Lie bialgebra modules and cohomology] C. R. Acad. Sci. Paris Sér. I Math. 310 (1990), no. 6, 405–410.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement